Tags

Type your tag names separated by a space and hit enter

Opana-ER used the wrong way: intravenous abuse leading to microangiopathic hemolysis and a TTP-like syndrome.
Blood. 2013 Nov 14; 122(20):3403.Blood

Authors

No affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

24369032

Citation

Amjad, Ali Imran, and Rahul A. Parikh. "Opana-ER Used the Wrong Way: Intravenous Abuse Leading to Microangiopathic Hemolysis and a TTP-like Syndrome." Blood, vol. 122, no. 20, 2013, p. 3403.
Amjad AI, Parikh RA. Opana-ER used the wrong way: intravenous abuse leading to microangiopathic hemolysis and a TTP-like syndrome. Blood. 2013;122(20):3403.
Amjad, A. I., & Parikh, R. A. (2013). Opana-ER used the wrong way: intravenous abuse leading to microangiopathic hemolysis and a TTP-like syndrome. Blood, 122(20), 3403.
Amjad AI, Parikh RA. Opana-ER Used the Wrong Way: Intravenous Abuse Leading to Microangiopathic Hemolysis and a TTP-like Syndrome. Blood. 2013 Nov 14;122(20):3403. PubMed PMID: 24369032.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Opana-ER used the wrong way: intravenous abuse leading to microangiopathic hemolysis and a TTP-like syndrome. AU - Amjad,Ali Imran, AU - Parikh,Rahul A, PY - 2013/12/26/entrez PY - 2013/12/26/pubmed PY - 2014/1/17/medline SP - 3403 EP - 3403 JF - Blood JO - Blood VL - 122 IS - 20 SN - 1528-0020 UR - https://www.unboundmedicine.com/medline/citation/24369032/Opana_ER_used_the_wrong_way:_intravenous_abuse_leading_to_microangiopathic_hemolysis_and_a_TTP_like_syndrome_ L2 - https://ashpublications.org/blood/article-lookup/doi/10.1182/blood-2013-05-503904 DB - PRIME DP - Unbound Medicine ER -